# SDR SWIA20241110

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,765 hours, 30,967 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Zone 500 Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OTBD FLAP INBD FLAP ACTUATOR DUE TO L3 INDICATOR TRIPPED.(FLIGHT 6216 - FILED CLOSED)  INTERROGATED MDC FOUND NO CURRENT FAULTS, IN HISTORY FOUND B1-006551 MECHANICAL JAM OF FLAP SYSTEM PER FIM 27-52-09-810-802, NO HISTORY IN LAST 30 DAYS, PERFORMED CLEAR INHIBITS FOR FLAP FAIL CAUTION MSG, MSG CLEARED AND OPERATED FLAPS 3 TIMES WITHOUT ANY FLAP FAULTS MSG. LOWERED FLAPS FOR VISUAL INSPECTION FOUND NO DAMAGE OR ANY DEFECTS TO FLAPS, INSPECTED FLAP TORQUE TUBES ALL ARE ATTACHED TO ACTUATORS. INSPECTED FLAP ACTUATORS TRIP INDICATORS AND FOUND LEFT OUTBD FLAP INBD FLAP ACTUATOR L3 INDICATOR TO BE TRIPPED. RESET INDICATOR OPERATED FLAPS 5 TIMES TRIP INDICATOR DID NOT TRIP. IN ACCORDANCE WITH AMM 27-52-09-610-802
